MAUDE Adverse Event Report: C.R. BARD, INC. (MONCKS) -1030583 BARDEX LUBRICATH 2-WAY 5CC LATEX FOLEY CATHETER, TWO OPPOSED EYES, SHORT LENGTH

C.R. BARD, INC. (MONCKS) -1030583 BARDEX LUBRICATH 2-WAY 5CC LATEX FOLEY CATHETER, TWO OPPOSED EYES, SHORT LENGTH
Catalog Number 0165L26
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the urine would not drain through the catheter.Patient also tried to irrigate the catheter but no liquid was returned.The patient had to deflate the balloon to allow the urine to drain through.He was able to remove the catheter without any issues.The patient allegedly developed a bladder infection shortly after, and had to visit a doctor.He was not prescribed antibiotics.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/ reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the urine would not drain through the catheter.The patient also tried to irrigate the catheter ; however, no liquid was returned.The patient had to deflate the balloon to allow the urine to drain successfully.He was able to remove the catheter without any issues.The patient allegedly developed a bladder infection shortly after, and had to visit a doctor.He was not prescribed antibiotics.

Brand Name
BARDEX LUBRICATH 2-WAY 5CC LATEX FOLEY CATHETER, TWO OPPOSED EYES, SHORT LENGTH
Common Device Name
LUBRICATH
Manufacturer (Section D)
C.R. BARD, INC. (MONCKS) -1030583
428 power house rd
moncks corner SC 29461
MDR Report Key6536589
Report Number1018233-2017-02197
Device Sequence Number884943
Product Code EZC
UDI-Device Identifier00801741017537
UDI-Public(01)00801741017537
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0165L26
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;